# SDR AALA20100727TUL30

- Difficulty date: February 8, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Aircraft: N389AA
- Make and model: Boeing 767323
- Aircraft serial: 27449
- Aircraft time: 61,691 hours, 9,814 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT TEST ON "A" CHECK FOUND ESCAPE PATH LIGHTING INOPERATIVE AT SEAT 20 TO 24 LEFT SIDE.  REPLACED BATTERY PACK.  OPS CHECKED NORMAL.
